Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

A fixed point theorem for set valued mappings


Author: Jack T. Markin
Journal: Bull. Amer. Math. Soc. 74 (1968), 639-640
DOI: https://doi.org/10.1090/S0002-9904-1968-11971-8
MathSciNet review: 0227825
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information